# SDR CALA9801195

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN NR 5 LEADING EDGE FLAP INBOARD MOUNT BRACKET.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-40-3, AND 51-10-2.
